# SDR TWAA0004605

- Difficulty date: March 20, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,674 hours, 81,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE AFT CABIN DOOR FRAME, LT UPPER DOOR STOP CASTING WAS CRACKED AT A FASTENER HOLE.  REMOVED FITTING, DRILLED NEW FITTING AND INSTALLED PER SRM 51-30-2, 51-30-1 AND 51-30-5.
